Jump to content
Important Survey - Please Participate ×

is this what a wave is?


[wh...]

Recommended Posts

Hi, This past week every day at about 5pm I have been getting very dizzy and heartbeat fast,feels like a rush similar to nitrous (baloons). I think that if i stand up that I will fall down, very lightheaded and tinnitus gets very loud.

In the past month I have finally stopped the last0.5 mg of lorazepam which I was taking at bedtime. I increased the valium 1 mg in the past week to try and beat this daily "rush"...it hasnt worked. i cant really understand why im getting this every evening.

3 days out of the past 7 days I have had to take .125 xanax (not in my profile or plan) because it has been so overwhelming. today im determined not to do that but can hardly type this.

I cant move from this chair.

 

is this what a wave is?

 

Link to comment
Share on other sites

I had this last week (it was my 2nd week after the jump). It felt like I had anxiety in the mornings and a lot of "intense" feelings - then a pretty decent afternoon - and then that severe "intensity" at night - kinda as you describe.  I don't know what to call it, but i felt sorta hyperaroused - like WIDE AWAKE around 7-8pm.  The tinnitus was loud - everything bright and intense.  I didn't really like that, but it passed.  I am very confident it will pass for you, too.  I think maybe part of healing is establishing a normal circadian rythym.  My body felt like it was 9am at 9pm! I had to re-establish that sleep-wake cycle. But I feel like once that happens, the intensity dies down.

 

Hang in there - you're doing so great!  It's all very weird feeling, but it's definitely withdrawal, and it will pass.  I really really needed that reminder a lot in my earliest days! It will definitely pass. :)

Lots of love,

 

:smitten:Parker

Link to comment
Share on other sites

A wave is when you get hit for several days or longer with multiple intense unrelenting sx's.  Your sx's are daily sx's, which seem very normal and common in this process.  Often times certain sx's will hit at particular times during the day.  I get hit with anxiety in the mornings and at night, my tinnitus always gets worse at night, midday my balance tends to get worse...it is individual for everyone.

 

Taking more benzo may offer temporary relief, but it is usually short lived and generally doesn't last if you continue the up-dose.  Unfortunately there is no escape route, the only way out of this is through it.

 

I hope that answered your question.

Link to comment
Share on other sites

Don't worry what2do,  eventually all the sx's will go away.  Even while you are in w/d they get less intense over time after you take that last benzo.  Hang in there, I know it is rough, but you can do it!!!
Link to comment
Share on other sites

Thanks peeps, ita been about 2 hours now and Im almost back to "normal". I managed to not take the xanax. I still hope this isnt going to happen everyday.
Link to comment
Share on other sites

I used t get that same feeling when I was taking .25 Xanax at night and .25 in the morning. But the rush would come on at around 2:30pm. I got very thirsty too. I thought I was working on a heart attack or having severe anxiety about the surgeries I was taking the Xanax for. So I upped it to three times a day thinking it would help with my out of control anxiety. Then I found out the Xanax was the problem, not the cure.
Link to comment
Share on other sites

thanks stevie, perseverance  :) and parker,

i made it through that day so now I know its about 2 hours intense for me so ill make it through again.

 

Link to comment
Share on other sites

That's the spirit what2do!!  I know this is difficult, boy do I ever!  But this is how we become free and reclaim our health.  You're doing it what2do!  You can beat this!
Link to comment
Share on other sites

  • 3 weeks later...
×
×
  • Create New...